MathSciNet Relay Station
MathSciNet bibliographic data
MR779919 (86g:58130) 58G10 (58G11)
Fegan, Howard D.; Gilkey, Peter Invariants of the heat equation. Pacific J. Math. 117 (1985), no. 2, 233–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement